# SDR AALA20050368

- Difficulty date: May 31, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051124
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING B CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHTS ON RIGHT AFT CABIN FROM ROWS 28 BACK INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS ON RIGHT AFT CABIN FROM ROWS 28 BACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
